MAUDE Adverse Event Report: PTS DIAGNOSTICS A1CNOW+ PROFESSIONAL TEST KIT; CLINICAL CHEMISTRY ANALYSER

PTS DIAGNOSTICS A1CNOW+ PROFESSIONAL TEST KIT; CLINICAL CHEMISTRY ANALYSER
Model Number 3021
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported receiving inaccurate test results when using the a1cnow+ kit with up to 3% variation when compared to a lab draw.There were no allegations of patient/user harm.Currently it is unknown whether or not the device may have malfunctioned, as the device was not returned.Additionally, qc retention testing measured within specifications.
 
Event or Problem Description
The customer reported receiving inaccurate test results when using the a1cnow+ kit with up to 3% variation when compared to a lab draw.There were no allegations of patient/user harm.

Brand Name
A1CNOW+ PROFESSIONAL TEST KIT
Common Device Name
CLINICAL CHEMISTRY ANALYSER
Manufacturer (Section D)
PTS DIAGNOSTICS
4600 anson blvd
whitestown IN
MDR Report Key12092411
Report Number1836135-2021-00018
Device Sequence Number4752193
Product Code PDJ
UDI-Device Identifier00381933021011
UDI-Public(01)00381933021011(17)220330(10)2017714
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2022
Device Model Number3021
Device Catalogue Number3021
Device Lot Number2017714
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2021
Initial Report FDA Received Date06/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1